# SDR IPXA2019062874792

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 57,849 hours, 12,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sign
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SIGN FAILS TO MOVE TO CLOSED POSITION WITH DOOR CLOSED.  ALIGNED THE ACTUATOR LINK ARM ON L1 DOOR OPS IAW AMM 52-10-01-700-801. OPS NORMAL.
